Komlós-Major-Tusnády approximation under dependence

István Berkes, Weidong Liu, Wei Biao Wu

Research output: Contribution to journalArticle

LanguageEnglish
Pages794-814
JournalThe annals of probability
Volume42
StatusPublished - 2014

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Komlós-Major-Tusnády approximation under dependence. / Berkes, István; Liu, Weidong; Wu, Wei Biao.

In: The annals of probability, Vol. 42, 2014, p. 794-814.

Research output: Contribution to journalArticle

Berkes, István ; Liu, Weidong ; Wu, Wei Biao. / Komlós-Major-Tusnády approximation under dependence. In: The annals of probability. 2014 ; Vol. 42. pp. 794-814
@article{28da10c822274bc49822c6554784caed,
title = "Koml{\'o}s-Major-Tusn{\'a}dy approximation under dependence",
author = "Istv{\'a}n Berkes and Weidong Liu and Wu, {Wei Biao}",
year = "2014",
language = "English",
volume = "42",
pages = "794--814",
journal = "The annals of probability",
issn = "0091-1798",
publisher = "Institute of Mathematical Statistics",

}

TY - JOUR

T1 - Komlós-Major-Tusnády approximation under dependence

AU - Berkes,István

AU - Liu,Weidong

AU - Wu,Wei Biao

PY - 2014

Y1 - 2014

UR - http://www.imstat.org/aop/

M3 - Article

VL - 42

SP - 794

EP - 814

JO - The annals of probability

T2 - The annals of probability

JF - The annals of probability

SN - 0091-1798

ER -